# SDR IPXA2022102087317

- Difficulty date: September 27, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75581
- Condition: Damaged
- Location: L/H Wing Fix L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING FIX L/E SKIN O/B OF #8 SLAT IS DAMAGED.REPAIRED FIX L/E SKIN IAW SRM 57-40-01 REPAIR 16. (MINOR)
